# SDR DALA2019040202072

- Difficulty date: April 1, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 53,095 hours, 36,435 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PAN ON LOWER FWD CORNER AT FWD CARGO COMPARTMENT DOOR (CCD). NRC 00364: CRACK PAN ON LOWER FWD CORNER WAS REPAIRED PER B717-200 SRM 52-30-02-2R-1. (LP #1011692)
